# SDR SWIA202506160015

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 11,512 hours, 10,996 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Activated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 0% AFTER TAKEOFF.  (FLIGHT 3751 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30321390 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE ML 30321394 FOR REMOVAL AND RELACEMENT OF HYD ACMP 3A AND FOR LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS."
